# SDR USAA039915

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 6990196
- Condition: Bent
- Location: L1 Door
- Stage of operation: TO
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT 6400 - DCA-LGA - EXTREMELY LOUD NOISE (AIR FLOW) AROUND L-1 DOOR IMMEDIATELY AFTER TAKEOFF.  RETURNED TO BASE.  PRESSURIZATION INDICATION NORMAL OPERATION.  FOUND LOWER DOOR HINGE COVER BENT AND OUT OF ALIGNMENT.  INSTALLED NEW HINGE COVER AND REALIGNED.  PRESSURIZED AIRCRAFT ON GROUND AND CHECKED FOR AIR LEAK, NONE FOUND.  (M)
